MAUDE Adverse Event Report: UNKNOWN DRIVE; SLING

UNKNOWN DRIVE; SLING
Model Number 13220L
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a sling used in conjunction with a patient lift.This report is in response to a medwatch form forwarded by the nursing center that was forwarded to drive, we have not evaluated the sling to date.While transferring a patient using a mechanical lift, the strap on the lift sling broke resulting in the resident falling to the floor.Patient reportedly suffered fractures.

Brand Name
DRIVE
Common Device Name
SLING
Manufacturer (Section D)
UNKNOWN
MDR Report Key9192395
Report Number2438477-2019-00070
Device Sequence Number3730865
Product Code FSA
UDI-Device Identifier00822383303543
UDI-Public822383303543
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/15/2019
Report Date (Section F) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13220L
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/14/2019
Event Location Nursing Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age82 YR
Patient Weight55
Date Report Sent to FDA10/15/2019